# SDR CALA2025012902099

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 80,062 hours, 29,463 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 1571
- Condition: Clogged
- Location: Apu
- Part time: 58,686 hours, 21,257 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

APU AUTOSHUT DOWN IN FLT LOW OIL PRESS LT ILLUMPERFORMED START OF APU, LOW OIL PRESSURE LIGHT EXTINGUISHED, NO AUTO SHUT DOWN DETECTED AT THIS TIME, APU WILL NEED FURTHER TROUBLESHOOTING. PERFORMED GENERAL VISUAL INSPECTION OF APU. OIL LEVEL WITHIN SERVICEABLE RANGE. OIL CAP SECURE AND NO LEAKS NOTED. PERFORMED APU BITE.  APU BITE SHOWS OIL LEVEL FULL AS WELL. REF FIM 49-90 TASK 803 PLEASE REPLACE LUBE MODULE AND LOP SWITCH.  LUBE MODULE IS LIKELY AT FAULT IF ASD OCCURRED IN FLIGHT AND NOT ON THE GROUND.   BITE TEST APU FOUND MESSAGE 49-91007 REF FIM 49-90 TASK 803 FOUND DIRTY OIL COOLER, LUBE FILTER INDICATOR EXTENDED. REPLACED OIL COOLER REF AMM 49-91-41, REPLACED LOW OIL PRESSURE SWITCH REF AMM 49-94-22, REPLACED LUBE OIL FILTER AND STARTER GENERATOR ADD EMP:009243 OIL FILTER REF AMM 49-91-13 RAN APU WITH BOTH ELECTRICAL AND PNEUMATIC ON, NO AUTO SHUT DOWN , NO LOW OIL PRESSURE LIGHT ILLUMINATED , NO OIL LEAK . ALL INDICATION NORMAL.  OPERATIONAL & LEAK CHECK GOOD AT THIS TIME REF AMM 49-91-11-400-802. RAN APU FOR 5 MINUTES UNDER FULL LOAD. PERFORMED APU BITE CHECK REF AMM 49-61-00-700-801. BITE CHECK GOOD. NO FAULTS PRESENT AT THIS TIME.
